Alert archive / Illinois / Flash Flood Warnings in 2008

Flash Flood Warning 2, NWS Chicago, IL

February 4, 20084 counties in Illinois; Benton County, Jasper County, Newton County, Indiana

NWS Chicago, IL issued this flash flood warning at Feb 4, 2008, 11:51 PM CST for 4 counties in Illinois; Benton County, Jasper County, Newton County, Indiana. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 4, 2008, 11:51 PM CST (05:51 UTC)
Expired
Feb 5, 2008, 6:00 PM CST
In force
18 hr
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Flood severity
None

Counties Ford County, IL, Iroquois County, IL, Kankakee County, IL, Livingston County, IL, Benton County, IN, Jasper County, IN, Newton County, IN

The radar

The Chicago radar (KLOT), 110 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 050556
FFWLOT
ILC053-075-091-105-INC007-073-111-051200-
/O.NEW.KLOT.FF.W.0002.080205T0551Z-080205T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1151 PM CST MON FEB 4 2008

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LIVINGSTON COUNTY IN CENTRAL ILLINOIS...
  FORD COUNTY IN EAST CENTRAL ILLINOIS...
  IROQUOIS COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN KANKAKEE COUNTY IN NORTHEAST ILLINOIS...
  BENTON COUNTY IN NORTHWEST INDIANA...
  JASPER COUNTY IN NORTHWEST INDIANA...
  NEWTON COUNTY IN NORTHWEST INDIANA...

* UNTIL 600 AM CST/700 AM EST/...

* AT 1146 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING WAS IN PROGRESS ACROSS THE WARNED AREA. SEVERAL ROADWAYS  
  WERE REPORTED FLOODED WITH A COUPLE FEET OF WATER ACROSS THE       
  ROADWAYS. DOPPLER RADAR ESTIMATES INDICATE THAT THREE QUARTERS OF  
  AN INCH TO LOCALLY TWO INCHES OF RAIN FELL FROM THUNDERSTORMS      
  MONDAY EVENING. THIS HEAVY RAIN COMBINED WITH MELTING SNOW AND THE 
  FROZEN GROUND HAS RESULTED IN RAPID RUNOFF AND FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHATSWORTH...SHELDON...GILMAN...CULLOM...CLIFTON...ASHKUM...
  REMINGTON...GOODLAND...COLLEGEVILLE AND BROOK

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IN ADDITION...DENSE FOG IS BLANKETING MUCH OF 
THE AREA MAKING IT EXTREMELY DIFFICULT TO SPOT FLOODED ROADWAYS. 
PERSONS TRAVELING EARLY THIS MORNING SHOULD USE EXTREME CAUTION AND 
BE PREPARED TO ENCOUNTER FLOODED ROADS. IF WATER COVERS THE 
ROAD...TURN AROUND...DONT DROWN.

LAT...LON 4091 8697 4084 8699 4083 8709 4047 8711
      4048 8792 4040 8795 4040 8848 4083 8847
      4122 8692 4092 8692
TIME...MOT...LOC 0551Z 180DEG 0KT 4075 8762

$$

IZZI
1 follow-up statement
000 
WGUS53 KLOT 051157
FFWLOT
ILC053-075-091-105-INC007-073-111-060000-
/O.EXT.KLOT.FF.W.0002.000000T0000Z-080206T0000Z/
/00000.0..000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
549 AM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LIVINGSTON COUNTY IN CENTRAL ILLINOIS...
  FORD COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN KANKAKEE COUNTY IN NORTHEAST ILLINOIS...
  BENTON COUNTY IN NORTHWEST INDIANA...
  JASPER COUNTY IN NORTHWEST INDIANA...
  NEWTON COUNTY IN NORTHWEST INDIANA...
  
* UNTIL 600 PM CST TUESDAY/700 PM EST TUESDAY/...

* AT 538 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING WAS OCCURRING DUE TO HEAVY RAINFALL FROM RECENT           
  THUNDERSTORMS.  ADDITIONAL RUNOFF FROM MELTING SNOW HAS ALSO       
  CONTRIBUTED TO THE FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST...
  CHATSWORTH...SHELDON...GILMAN...CULLOM...CLIFTON...ASHKUM...
  REMINGTON...GOODLAND...COLLEGEVILLE AND BROOK

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN
THE WARNED AREA LATER TODAY.  THIS RAINFALL WILL PROLONG THE ONGOING 
FLOODING AND MAY CAUSE ADDITIONAL FLOODING IN LOCATIONS NOT YET 
EXPERIENCING FLASH FLOODING.

EXERCISES EXTREME CAUTION WHEN ENCOUNTERING FLOODED ROADWAYS.  IF 
WATER COVERS THE ROAD...TURN AROUND...DONT DROWN.

LAT...LON 4091 8697 4084 8699 4083 8709 4047 8711
      4048 8792 4040 8795 4040 8848 4083 8847
      4122 8692 4092 8692
TIME...MOT...LOC 1149Z 180DEG 0KT 4075 8762

$$

KREIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Feb 4, 11:08 PM CST, 43 minutes earlier.

Area forecast discussion, Feb 4, 11:08 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
1108 PM CST MON FEB 4 2008

.DISCUSSION...
402 PM CST

THE FOG WILL BE ACROSS THE REGION THROUGH MIDNIGHT. THERE IS WARM
AIR ADVECTING INTO NORTHERN ILLINOIS. THIS WARM AIR OVER THE HAS
WATER VAPOR CONDENSING AND FOG IS FORMING. THERE IS AN INVERSION
AT 3460 FEET SEEN ON THE ACARS SOUNDING AT ORD AT 2105 UTC. WE
EXPECT THIS INVERSION TO REMAIN OVER NIGHT. THE SURFACE WIND WILL
SHIFT TO THE WEST LATER TONIGHT AS A WEAK COLD FRONT MOVES THROUGH
ILLINOIS AND INTO INDIANA. THIS MAY BREAK UP THE FOG SUCH THAT THE
VISIBILITY MAY INCREASE TO 1 TO 2 MILES.

THE NEXT LOW WILL MOVE ALONG THIS FRONT FROM TEXAS AND INTO EAST
CENTRAL INDIANA. THIS WILL OCCUR TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING. BY WEDNESDAY AFTERNOON THE GFS AND WRF MODELS
FORECAST THE LOW OVER PENNSYLVANIA. NORTHERN ILLINOIS WILL BE IN
THE UPPER AIR FRONTOGENICAL REGION IN RELATIONSHIP TO THE SURFACE
LOW AND UPPER AIR TROUGH. THIS WILL OCCUR TUESDAY NIGHT AND
WEDNESDAY MORNING. WE EXPECT THE LIFT ASSOCIATED WITH THIS REGION
WILL PRODUCE SNOW IN NORTHERN ILLINOIS AND NORTHWEST INDIANA. THE
HEAVIEST SNOW BAND WILL BE NORTH OF THE KANKAKEE RIVER..BUT WE
EXPECT SNOW SOUTH OF THE KANKAKEE RIVER. THE COUNTIES OF FORD...
IROQOUIS...NEWTON...JASPER AND BENTON MAY HAVE A PERIOD OF RAIN
AND SNOW MIXED. WE EXPECT THE SNOW AMOUNTS TO BE LESS IN THOSE
COUNTIES.

MOST OF THE PRECIPITATION WILL BE OVER WEDNESDAY AFTERNOON. COLD
AIR WILL RETURN TO THE REGION FOR THURSDAY AND FRIDAY.

&&

.AVIATION...

0600 UTC TAFS...CONDITIONS HAVE IMPROVED EVER SO SLIGHTLY LATE
THIS EVENING BUT GENERALLY STILL HAVE VLIFR VSBYS ACROSS THE AREA.
WEAK SURFACE WAVE HAS MOVED A BIT SLOWER THAN EXPECTED AND IS JUST
NOW MOVING ACROSS THE WESTERN SUBURBS. AS THE SURFACE LOW LIFTS
NORTHWARD LOOK FOR NORTHWEST WINDS AND VERY WEAK COLD AND DRY(ER)
AIR ADVECTION TO PROBABLY LEAD TO A SLOW IMPROVEMENT IN CONDITIONS
OVERNIGHT. BY MORNING DAYBREAK PRESSURE GRADIENT PROGGED TO
STRENGTHEN SLIGHTLY AND COLDER AIRMASS DEEPEN SUCH THAT I AM STILL
OPTIMISTICALLY THINKING VSBYS AND CIGS WILL CLIMB TO IFR. HIGH END
IFR/LOW END MVFR CIGS/VSBYS EXPECTED TO PERSIST THROUGH THE DAY.

PRECIPITATION SHOULD BREAK OUT TOWARD 00Z WITH SNOW THE LIKELY
PREDOMINANT PRECIP TYPE AT RFD. FARTHER SE PRECIP TYPE A BIT MORE
QUESTIONABLE AND GENERALLY JUST THREW THE KITCHEN SINK AT THE TAFS
FOR NOW. AS EVENT NEARS HOPEFULLY WELL BE ABLE TO  BETTER DEFINE
EXPECTED PRECIP TYPES.

IZZI

&&

.MARINE...
149 PM CST

SURFACE LOW ACROSS WESTERN MISSOURI WILL TRACK INTO NORTHERN
ILLINOIS THIS EVENING...AND THEN ACROSS CENTRAL LAKE MICHIGAN
DURING THE OVERNIGHT HOURS. THIS WILL RESULT IN EAST WINDS
SHIFTING TO THE SOUTH ACROSS THE SOUTH HALF THIS EVENING...WITH
EAST WINDS CONTINUING THIS EVENING FOR NORTHERN LAKE MICHIGAN. AS
THIS LOW CONTINUES EAST TO LAKE HURON LATE TONIGHT...WINDS OVER
LAKE MICHIGAN WILL BECOME NORTH NORTHWEST. NORTH WINDS TO 20 KNOTS
WILL CONTINUE TOMORROW AND BEGIN TO VEER TO NORTHEAST TOMORROW
EVENING AND STRENGTHEN IN RESPONSE TO NEXT DEVELOPING SFC LOW
ACROSS MID MS RIVER VALLEY. THIS LOW PRESSURE AREA WILL DEEPEN AS
IT MOVES INTO NORTHERN INDIANA BY WEDNESDAY MORNING. GUSTS TO GALE
FORCE ARE POSSIBLE ACROSS SOUTHERN HALF TO SOUTHERN TWO THIRDS OF
LAKE MICHIGAN LATE TOMORROW NIGHT INTO WEDNESDAY AS THIS DEEPENING
SYSTEM MOVES OFF TO THE EAST. WILL BE ISSUING A GALE WATCH FOR
SOUTHERN HALF OF LAKE MICHIGAN AND ALL OF ILLINOIS AND INDIANA
NEARSHORE WATERS FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
AFTERNOON. A WEAK RIDGE OF HIGH PRESSURE WILL BUILD BACK INTO THE
WESTERN GREAT LAKES WEDNESDAY NIGHT. ANOTHER TROUGH OF LOW
PRESSURE WILL APPROACH FOR THURSDAY WHICH WILL RESULT IN
STRENGTHENING SOUTHWEST WINDS.

MARSILI

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...DENSE FOG ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ILZ003>006-008-
     010>014-019>023-032-033-039.
     WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
     AFTERNOON FOR ILZ003>006-008-010>014-019>022-032.
     FLASH FLOOD WATCH UNTIL 3 AM CST TUESDAY FOR ILZ033-039.
IN...DENSE FOG ADVISORY UNTIL MIDNIGHT CST /1 AM EST/ TONIGHT FOR
     INZ001-002-010-011-019.
     WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
     AFTERNOON FOR INZ001-002.
     FLASH FLOOD WATCH UNTIL 3 AM CST /4 AM EST/ TUESDAY FOR INZ010-
     011-019.
LM...GALE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON
     FOR LMZ740>745-777-779.
     DENSE FOG ADVISORY UNTIL 3 AM CST TUESDAY FOR LMZ740>745-777-779.

&&

WFO LOT
Hazardous weather outlook, Feb 4, 7:18 PM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
718 PM CST MON FEB 4 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
060130-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
718 PM CST MON FEB 4 2008 /818 PM EST MON FEB 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

WIDESPREAD DENSE TO VERY DENSE FOG WILL PERSIST ACROSS THE AREA
THIS EVENING. SOME IMPROVEMENT WILL OCCUR IN NORTH CENTRAL
ILLINOIS AFTER MIDNIGHT WITH THE FOG THINNING A BIT. THIS
IMPROVING TREND WILL SPREAD SOUTHEASTWARD ACROSS THE REST OF THE
AREA DURING THE OVERNIGHT AND PRE DAWN HOURS.

THERE WILL BE ISOLATED TO SCATTERED THUNDERSTORMS THIS EVENING
SOUTH OF A STREATOR TO MICHIGAN CITY LINE. SOME OF THESE
THUNDERSTORMS MAY PRODUCE HAIL AND GUSTY WINDS.

LOCALIZED ICE JAM FLOODING WILL CONTINUE ALONG PORTIONS OF THE
ROCK AND KANKAKEE RIVERS. CONTINUED SNOW MELT ACROSS THE AREA...
AS WELL AS MORE RAIN IN EAST CENTRAL ILLINOIS INTO NORTHWEST
INDIANA MAY LEAD TO RISES ON AREA RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAIN WILL SPREAD FROM SOUTH TO NORTH TUESDAY WITH THE RAIN MIXING
WITH SNOW IN NORTH CENTRAL AND NORTHEAST ILLINOIS. THE
PRECIPITATION WILL CHANGE TO ALL SNOW FROM NORTHWEST TO SOUTHEAST
TUESDAY NIGHT. SNOW WILL PERSIST INTO WEDNESDAY MORNING BEFORE
DIMINISHING DURING THE AFTERNOON. SNOWFALL TOTALS OF 4 TO
8 INCHES
ARE POSSIBLE ACROSS NORTH CENTRAL AND FAR NORTHEAST ILLINOIS BY
MID AFTERNOON WEDNESDAY.

THERE IS A CHANCE OF MORE SNOW ON THURSDAY.

LOCALIZED ICE JAM FLOODING IS LIKELY TO CONTINUE ALONG PORTIONS
OF
THE ROCK AND KANKAKEE RIVERS. CONTINUED RUNOFF FROM SNOW MELT AND
RAINFALL WILL LIKELY LEAD TO ADDITIONAL RISES ON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS REPORTS OF SEVERE WEATHER THIS EVENING ARE REQUESTED.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-060130-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
718 PM CST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALE FORCE WINDS ARE EXPECTED LATE TUESDAY NIGHT AND WEDNESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-060130-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
718 PM CST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALE FORCE WINDS ARE EXPECTED SOUTH OF A TWO RIVERS TO MANISTEE
LINE LATE TUESDAY NIGHT AND WEDNESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

TRS

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:16 PM CSTRiver Flood WarningLOTIroquois10 days
Feb 4, 8:18 PM CSTFlash Flood WatchLOTFord, Iroquois, Kankakee, Livingston4 hr
Feb 4, 8:44 PM CSTRiver Flood WarningLOTBureau, LaSalle21 days
Feb 5, 4:27 AM CSTWinter Storm WarningLOTBoone, DeKalb, DuPage, Grundy, Kane, Kendall and 6 more42 hr
Feb 5, 4:27 AM CSTWinter Weather AdvisoryLOTGrundy, Kankakee, Kendall, LaSalle, Livingston38 hr
Feb 5, 9:18 AM CSTRiver Flood WarningLOTIroquois, Kankakee6 days
Feb 5, 9:18 AM CSTRiver Flood WarningLOTKankakee6 days
Feb 5, 9:18 AM CSTRiver Flood WarningLOTLaSalle3 days
Feb 5, 10:41 AM CSTRiver Flood WarningLOTGrundy66 hr
Feb 5, 11:15 AM CSTFlood WatchLOTFord, Grundy, Iroquois, Kankakee, LaSalle, Livingston26 hr
Feb 4, 8:16 PM CSTRiver Flood WarningLOTPorter21 days
Feb 4, 8:16 PM CSTRiver Flood WarningLOTJasper, Porter21 days

Nearby

Flash Flood Warnings in Illinois, 2008Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.